Optique géométrique oscillante en présence d'un grand choc
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 1, p. 41-98
@article{ASNSP_1999_4_28_1_41_0,
     author = {Cheverry, Christophe and Sabl\'e-Tougeron, Monique},
     title = {Optique g\'eom\'etrique oscillante en pr\'esence d'un grand choc},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 28},
     number = {1},
     year = {1999},
     pages = {41-98},
     zbl = {0957.35087},
     mrnumber = {1679078},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_1_41_0}
}
Cheverry, Christophe; Sablé-Tougeron, Monique. Optique géométrique oscillante en présence d'un grand choc. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 1, pp. 41-98. http://www.numdam.org/item/ASNSP_1999_4_28_1_41_0/

[B] A. Bressan, "Lectures notes on systems of conservation laws", S.I.S.S.A, Trieste 1994.

[C-R] P. Cehelsky - R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves in the presence of shocks: a single space variable in a homogeneous, time independant medium, Stud. Appl. Math. 74 (1986), 117-138. | MR 836293 | Zbl 0652.76046

[Ch] C. Cheverry, Justification de l'optique géométrique non linéaire pour un système de lois de conservation, Duke Math. J. 87 (1997), 213-263. | MR 1443528 | Zbl 0914.35078

[Co] A. Corli, Weakly nonlinear geometric optics for hyperbolic systems of conservation laws with shock waves, Asymptotic Anal. 10 (1995), 117-172. | MR 1324386 | Zbl 0857.35081

[C-ST] A. Corli - M. Sablé-Tougeron, Perturbations of bounded variation of a strong shock wave, J. Differential Equations 138 (1997), 195-228. | MR 1462267 | Zbl 0881.35071

[D-M] R. Di Perna - A. Majda, The validity of nonlinear geometric optics for weak solutions of conservation laws, Comm. Math. Phys. 98 (1985), 313-347. | MR 788777 | Zbl 0582.35081

[E-S] W E. - D. Serre, Correctors for the homogenization of conservation laws with oscillatory forcing terms, Asymptotic Anal. 5 (1992), 311-316. | MR 1157236 | Zbl 0766.35026

[G-L] J. Glimm - P.D. Lax, "Decay of solutions of systems of hyperbolic conservation laws", Memoirs of the Amer. Math. Soc. n. 101, Providence RI, 1970. | MR 265767 | Zbl 0204.11304

[H-M-R] J.K. Hunter - A. Majda - R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves. II. Several space variables, Stud. Appl. Math. 75 (1986), 187-226. | MR 867874 | Zbl 0657.35084

[J-M-R1] J.L. Joly - G. Métivier - J. Rauch, Resonant one dimensional nonlinear geometric optics, J. Funct. Anal. 114 (1993), 106-231. | MR 1220985 | Zbl 0851.35023

[J-M-R2] J.L. Joly - G. Métivier - J. Rauch, Focusing at a point and absorption of nonlinear oscillations, Trans. Amer. Math. Soc. 347 (1995), 3921-3969. | MR 1297533 | Zbl 0857.35087

[J] S. Junca, "Optique géométrique non linéaire, chocs forts, relaxation", thèse, Université de Nice, 1995.

[K] S.N. Kruzkov, First order quasilinear equations in several independent variables, Math. USSR-Sb. 10 (1970), 217-243. | Zbl 0215.16203

[L] P.D. Lax, Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math. 10 (1957), 537-566. | MR 93653 | Zbl 0081.08803

[M-A] A. Majda - M. Artola, Nonlinear geometric optics for hyperbolic mixed problems, In: "Analyse Mathématique et Applications, Contribution en l'honneur de J. L. Lions", Gauthier-Villars, Paris, 1988, pp. 319-356. | MR 956966 | Zbl 0674.35057

[M-R] A. Majda - R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves. I. A single space variable, Stud. Appl. Math. 71 (1984), 149-179. | MR 760229 | Zbl 0572.76066

[S] S. Schochet, Resonant nonlinear geometric optics for weak solutions of conservation laws, J. Differential Equations 113 (1994), 473-504. | MR 1297667 | Zbl 0856.35080

[T] L. Tartar, Compacité par compensation: résultats et perspectives, In: "Nonlinear Part. Diff. Eq. and their Appl. Collège de France, vol IV". Research Notes in Math. 84, Pitman, 1983. | MR 716522 | Zbl 0544.47042

[V] A. Volpert, The spaces BV and quasilinear aquations, Math. USSR-Sb. 2 (1967), 225-267. | Zbl 0168.07402